Fibromyalgia medication side effects

Common Questions and Answers about Fibromyalgia medication side effects

fibromyalgia

Avatar n tn As you can see sweating is listed as a common side effect. Some side effects will subside as your system become accustomed to a new medication. I can't guess if that may be true with this medication or with your specific reaction. You are always welcome here but I invite you to also post on our Fibromyalgia Forum. The members there have more information and personal experience with Fibro and the medications prescribed for the painful condition. Here's the link: http://www.medhelp.
690327 tn?1255358111 It has helped her (as her case is severe) but the medication is very expensive and isn't without serious side-effects. I pray you are getting some relief for yours because I see how much pain she is in. Feel better soon and take care of yourself.
Avatar n tn These medications can help some individuals with fibromyalgia. But these drugs also have serious side effects. Lyrica, the first FDA-approved drug to treat fibromyalgia, has been associated with severe allergic reactions that can cause angioedema — swelling of the throat, head, and neck, resulting in airway compromise. Furthermore, Lyrica can promote weight gain, sleepiness, dry mouth, and brain fog.
735919 tn?1236448149 I too took Lyrica but unfortunately it did not work for me. I had too many of the side effects including blurry vision and severe forgetfulness. Cymbalta gives me migraines and I have just weaned myself off of that as well. I don't know what's next.
Avatar n tn There are tranquilizers or hypnotics that you can talk with your doctor about that can help you get a better night's sleep. The big question is, Is the Savela helping your pain from Fibromyalgia? If so, then also ask, Have a tried the gauntlet of other meds out there to see if they help with my pain as well without the side effect of insomnia?
Avatar f tn Does anyone who has been diagnosed with Fibromyalgia know of the best medication to take to help relieve the discomfort associated with this disease?
Avatar m tn Some of the the later symptoms can all be caused by medication side effects? We have started acupuncture which has been quite good so far, his pain has reduced. He is now missing lots of school, originally due to fatigue and chest pain and last week due to nausea. Are the doctors correct in their diagnosis, can anyone suggest a way forward or shed any light on a similar experience?
Avatar m tn Hi I have Fibromyalgia and I really do not want to take any of the prescription medications for this - just do not like the side effects. Are there any "natural" remedies that seem to help? What about Milk Thistle? or any others?
Avatar f tn If you suffer from anixty and depression cymblatta cant spell it but its an andidpressant good for anixty and nerve pain, i tried requip,lyrica and all had no effect and lots of side effects. pm me anytime your not alone i dont have any family who can help and only the odd friend can help as they busy and got family of there own. what are you on at the moment?
Avatar n tn It's always a good idea to read the information the pharmacy includes with the medication so you are aware of what side effects are possible and what side effects may be something you need to contact your prescriber about. But yes, Headaches can be a side effect of beginning the medication. Usually ear ringing is associated with stopping the medication but has been reported while beginning it also in some.
Avatar m tn One reason many conventional doctors do not think fibromyalgia is a “real” condition is that no specific medication is effective for treating this illness. Some medications do help lower the symptoms of fibromyalgia. These include analgesics such as Tylenol and Motrin. Some doctors will prescribe antidepressant medications, although there are many adverse effects. Anti-seizure drugs are the conventional treatment for fibromyalgia. These include Neurontin and Lyrica.
Avatar f tn seek immediate medical attention if you develop any serious symptoms or side effects. and that these side effects may only occur infrequently, BUT SOME MAY BE FATAL. would this statement not really get you thinking.I never had any serious deseases but thought that the hep c would kill me. how irronic. those serious side effects are all that occur in our bodies, for some of us. I never experienced any thing like this before on the treatment.
Avatar n tn Please don't hurt youself, go to a Doctor that will help you someway,there has to be a Dr out there that will help you. I live with chronic pain too and am trying to make it as well.
Avatar f tn I HAVE CFIDS/FIBRO AND SOME OTHER CHRONIC CONDITIONS BUT AM VERY STUBBORN ON LIVING LIFE TO THE BEST OF MY ABILITIES!!! I HAVE OTHER SIDE EFFECTS FROM THIS MEDICATION THAT I AM HOPING WILL SUBSIDE BUT I DONT KNOW WHERE THIS ANGER IS COMING FROM!!! PLZ. HELP!!!
Avatar f tn It has some serious side effects. Risk of serious side effects may occur even if patient has used other narcotic medications and if the drug is used improperly. So all instructions need to be followed carefully. Like other narcotic medicines, Methadone can slow breathing. This effect lasts long after the pain-relieving effects of the medication wear off. Failure of respiration may occur if breathing becomes too weak. Methadone dose should not exceed more than that prescribed by the doctor.
Avatar f tn When I started treatment they warned me of the side effects, flu like symptoms, depression, headaches and all that good stuff, but the treatment wasn't too bad, they started me on an anti-depressant and medication for my headaches. But for the last yr or more I have been having the flu like symptoms, major body aches mostly in my upper torso, back problems and I have had every test imaginable done to figure out why I am in so much pain everyday. Some days are better than others.
Avatar m tn Is my mind doing this to me? Making me feel these powerful side effects and is it just making me in more pain? I am completely desperate for how I suffer every single day and I just want my life back. I am afriad to even tell my doctor how this Elavil is making me feel because I had an allergic reaction to Lyric, I could not tolerate the Celebrex, and now it feels there is no possible way I can take this Elavil.
Avatar m tn Had anyone seen a rheumatoid specialist for this condition? Are they offering any treatments for it, other than the standard antidepressant treatment? Those treatments don't work for me, and there is no need to waste the money seeing a specialist for an antidepressant treatment that a family doctor could give me. My symptoms of chronic fatigue seemed to start with Epstein Barr, now I have the joint/nerve pain.
Avatar n tn I have been taking Savella for three months. The drug is incredible in relieving fibromyalgia pain. However, the side effects are horrible. Horrible sweats and hot flashes, constipation, insomnia, nausea, and during the past week I have passed out four times. I have decreased my dosage from 100 mg. to 12.5 mg. per day. I have decided that this drug is dangerous. Just read the hundreds of reviews. Savella reacts with different people in different ways.
Avatar m tn Anyhow, I've responded very well to medications like Neurontin, Lyrica and Topamax. Keppra is another one that has been recommended to me. The key really is finding which side effects are the best to deal with. It's really an individual thing. I couldn't handle the weight gain, tiredness and bloating that I felt while on Lyrica, although it helped me immensely with pain. Lyrica is an anti-seizure medication too.
Avatar f tn i am sorry that any of us who is suffering from this drugs effects i hope there is something that can be done an reverse what this has done to us...if anyone has had simaler side effects as me plz let me know i am a nervous wreck.... This discussion is related to <a href='/posts/show/200405'>Levaquin Long term Side effects</a>.
Avatar n tn My pain management doctor just prescribed Lyrica and I'm a little nervous of taking it after reading about some of the side effects. When I read that it can increase thoughts about suicide that really got my attention. My doc prescribed it for nerve pain but I'm not sure about the risk reward. In other words it may get rid of my nerve pain but then make me depressed and suicidal. NOT COOL!! Has anyone out there taken it for awhile and how did you do on it?
152264 tn?1280358257 The truth is that I very rarely have significant side effects from medication, so I'm willing to give a statin a try if my doctor recommends it, as I expect she will. I have reservations about the cost to my insurance/society (as I don't have heart disease, as far as I know) and the need for it, but I will probably just go with the flow. Glad you've had such good results in getting your cholesterol down--hope it helps prevent any more problems for you.
Avatar f tn I am aware that it takes some time to feel normal but was wondering if anybody else has experienced these types of problems or know about specific side effects after taking any of these drugs. Overall, I feel wonderful just knowing I don't have to ingest those nasty drugs now. I know it could be worse but...just wanted to know what others have experienced after treatment. Thanks for your input. Those who are currently on treatment...
422425 tn?1307996590 I am having some strange symptoms that I think might be side effects....Just wondering if anyone who has taken it had really weird sleep distubances like funky dreams and feeling like you are drowning. I don't want to quit taking it because it really helps, but this is weird. Just wondering, thought I would post this before asking my DR.